# SDR DXTA2016092206305

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N853QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258721
- Aircraft time: 7,419 hours, 5,117 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: P107919
- Condition: Malfunctioned
- Location: Left
- Part time: 7,025 hours, 4,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THRU FL320, ON CLIMB LIGHTS, NR 1N1 WENT TO RED 100.2, NR 2N1 WENT TO 100.3 RED AND STAYED THERE.  POWER WAS REDUCED.  DURING ANOMALY LT ITT APPROXIMATELY 936; RT  ITT APPROXIMATELY 942.  PERFORMED 5 POINT RUNS, COULD NOT MAKE ADJUSTMENTS TO MAKE N1 OF THE DAY.  SUBMITTED RESULTS TO MFG ENGINEERING.  ENGINE TO BE REPLACED IAW MFG.
